Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On the Nonexistence of Certain Normal Forms in the Logic of Provability

George Boolos
The Journal of Symbolic Logic
Vol. 47, No. 3 (Sep., 1982), pp. 638-640
DOI: 10.2307/2273593
Stable URL: http://www.jstor.org/stable/2273593
Page Count: 3

You can always find the topics here!

Topics: Provability logic, Modal logic, Logical theorems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Nonexistence of Certain Normal Forms in the Logic of Provability
Preview not available

Page Thumbnails

  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639
  • Thumbnail: Page 
640
    640